# SDR 9JLA1869

- Difficulty date: July 1, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,003 hours, 3,185 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BG1
- Part serial: 22886
- Condition: Defective
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LT STALL SYSTEM TEST WOULD NOT MOVE THE NEEDLE ON AOA GAUGE, TROUBLESHOT THE STALL SYSTEM AND FOUND THE STALL WARNING COMPUTER TO BE DEFECTIVE.  REMOVED S/N 22886 AND INSTALLED AN INSPECTED STALL COMPUTER P/N 0020BG1 S/N 22957.  FUNCTIONAL CHECKS SATISFACTORY.
